# SDR SWIA202504170218

- Difficulty date: February 18, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 50,996 hours, 34,283 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Loose
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, OB FLAP, VANE FLAP SUPPORT #3 LOOSE ATTACHMENT HI-LOCK (C-CHECK RO 04/16/2025)ACCOMPLISHED INSTALLED NEW HI-LOCK ON THE RH WING O/B FLAP SUPPORT # 3 IAW CRJ 700 REO #670-57-53-402,  TASK CARD 51-900-1002-SKY COMPLETE, M-337 ATTACHED
